MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE, SMALL SOCKET INSERT, 40MM NEUTRAL

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE, SMALL SOCKET INSERT, 40MM NEUTRAL
Model Number 508-02-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4) _1644408-2022-01378; 508-02-032, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Infected.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE, SMALL SOCKET INSERT, 40MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24811561
Report Number1644408-2026-00643
Device Sequence Number15874805
Product Code KWS
UDI-Device Identifier00190446256984
UDI-Public00190446256984
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-02-040
Device Lot Number991W1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
533-08-000 004Y1165
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale